Skip to content
My WebMD Sign In, Sign Up
Depo Provera; Bleeding.
avatar
SMNTHAKLYNN posted:
I have been on the depo shot for going on 4 years now, I have always really liked the convenience and have never had a problem, until recently.

Quickly after receiving the shot I stopped having periods all together. And haven't had my period once at all in the last 4 years. I started to have extremely painful cramping, and suddenly I was bleeding. It's become a constant all night and day thing for two days straight now, I am not due for my shot for 2 weeks. I can't imagine it already being out of my system after taking it for these many years, my biggest worry is that I did recently engage in unprotected intercourse. The cramps are getting worse and worse, and the bleeding has not stopped.

Someone please help.
Reply


Health Insurance in Your State

Learn about plans, benefits, and costs in your state's Marketplace.

From WebMD

Helpful Tips

dealing with anxiety and bipolor episodes
dont know how to cope with issues of everyday life without wanting to cry, or break down in depression, its addecting my marriage what can ... More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.